MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3 LOT. 2117753; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3 LOT. 2117753; HIP CEMENTED STEM
Model Number 01.18.153
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 october 2022.Lot 2117753: (b)(4) items manufactured and released on 25-mar-2022.Expiration date: 2027-mar-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture and the cause is unknown.About 1 month and a half after the primary surgery, the surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
STEM: AMISTEM C 01.18.153 CEMENTED STD STEM SIZE 3 LOT. 2117753
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15751892
Report Number3005180920-2022-00814
Device Sequence Number6317549
Product Code LZO
UDI-Device Identifier07630030804281
UDI-Public07630030804281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.153
Device Catalogue Number01.18.153
Device Lot Number2117753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale